Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rash on the face that felt like hives causing raised, thick and bumpy skin, no change in routine. Cause?

hi I developed a rash on my face 3 weeks ago At first it felt like hives or a heat rash as i had been in hot humid environment for 2 days The skin felt raised and thickened and bumpy and itchy/tingling I have taken antihistimines and OTC 1% cortizone cream but it has made no difference. I had not changed my diet or cosmetics or cleansers or moisturizers or washing powder. I have since changed my cosmetics and cleanser and moisturizers and washing powder and still no change
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Thanks for writing in.

The rashes can be rosacea, urticaria, contact dermatitis etc.
Apply cooling and soothing lotion like aloe vera over the area .
Take tablet lorinol for itching.
Also few antibiotics and other immuno suppression drugs may be needed.
A proper diagnosis and examination would be required for effective treatment .OTC drugs are not effective always.
Hope this helps.

Dr Sudarshan
MD dermatologist
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor